A semigroup approach to the Gnedenko system with single vacation of a repairman

Haji, Abdukerim; Radl, Agnes (2012). A semigroup approach to the Gnedenko system with single vacation of a repairman. Semigroup forum, 86(1), pp. 41-58. New York, N.Y.: Springer 10.1007/s00233-012-9386-2

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Radl, Agnes

ISSN:

0037-1912

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

06 Dec 2013 13:39

Publisher DOI:

10.1007/s00233-012-9386-2

Web of Science ID:

000314363800003

URI:

https://boris.unibe.ch/id/eprint/16986 (FactScience: 224701)

Actions (login required)

Edit item Edit item
Provide Feedback